# SDR SWAA2025051269229

- Difficulty date: May 9, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8765Q
- Make and model: Boeing 737-8
- Aircraft serial: 67217
- Aircraft time: 8,737 hours, 4,494 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT GATE ON FOS WALK AROUND HE SAW SMOKE FROM THE NUMBER #2 BRAKE. FUSE PLUG TO TIRE OPENED.<[01] PERFORMED HIGH ENERGY STOP CONDITIONAL INSPECTION FUSE PLUG MELT OR BRAKE FIRE STEP E;F. SEE LOGPAGE 0531749E FOR DISCREPANCIES FOUND. REMOVED AND REPLACED LH MLG ASSY WHEEL AXLE REF AMM 32-11-85. NO DEFECTS NOTED AT THIS TIME
